# SDR IPXA2023071606319

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 16,871 hours, 2,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U32543
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** PUNCTURE TO FUSELAGE SKIN BY CARGO VEHICLE FWD OF AFT LOWER CARGO DOOR OPENING, ABOVE CARGO DOOR CONTROL PANEL.***SM EVAL REQ*** DEFERRED PER EO 87620- REQ. 1
